INSULIN- Stomach bloating

ESTIMAGE
By ESTIMAGE Latest Reply 2011-05-05 00:52:48 -0500
Started 2011-05-03 16:15:16 -0500

I just recently found out that by me giving my injections in my stomach, makes it bigger. I know i was still watching my eating habits, but my stomach had gotten bigger. My doctor told me to try and do the injections in other areas, in which i do but i prefer my mid section(less pain).


1 reply

Armourer
Armourer 2011-05-05 00:52:48 -0500 Report

Nobody told me to change sites of injection for two years! Due to an accident 18 years ago my left side nerves don't feel as much, so I always have blood work or when injections were made it was always on the left side. A year ago I noticed that my left side stomach area was getting larger then the right, and slightly white in color. Doc said that the reason for the increase in size was that I was one of those who was affected my insulin cause it is a growth hormone. Now my right side is the same size as my left, and back to flesh color. Just a drag they we are one of those on the list to be affected.

Next Discussion: Dr appt »